# SDR SWIA2020072951510

- Difficulty date: June 22, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door Sill
- Part number: SH670319861
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*GALLEY SERVICE DOOR SILL INNER ANGLE HAS MULTABLE AREA'S OF CORROSION.  FLAGGED    (C-CHECK) RO 7/25/2020    --GALLEY SERVICE DOOR SILL INNER ANGLE "OUT OF LIMITS" DUE TO CORROSION ON MULTIPLE ELEMENTS REF CRJ700 SRM --REMOVED AND REPLACED THE GALLEY SERVICE DOOR SILL INNER ANGLE REF DRAWING, CRJ700 SRM.  COMPLIED WITH SKYWEST TASKCARD.  LEAK CHECKS GOOD.
